# SDR IPXA2016082807526

- Difficulty date: August 5, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO DOOR FWD PAN GOUGED JUST ABOVE LOWER CORNER GOUGED.  REPAIRED IAW EA 011-5230-01-A6383 REV. IR AND EO MD11-5230-61600-A.
